# SDR UIEA2019071504755

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,666 hours, 11,255 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENGINE BLEED OFF EICAS MESSAGE. CREW COMPLETED NON-NORMAL CHECKLIST.( PERFORMED BITE CHECK ON AIR SUPPLY BITE MODULE. NO FAULTS RECORDED, REF 36-10 FT 836. OK FOR SERVICE.  )
